# SDR DALA2016120909774

- Difficulty date: December 7, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 72,531 hours, 54,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL CELLING STANDBY LIGHTS INOP.  FOUND BATTERY PACKS B5-100 AND B5-102 BAD. SWAPPED IN KNOWN GOOD BATTERIES. OPS NORMAL. REMOVED AND REPLACED BATTERIES IN PACK B5-100. STILL NEEDS BATTERIES FOR POWER PACK B5-105. REPLACED BATTERIES IN POWER PACK B5-102. OPS NORMAL. OK FOR SERVICE REF 33-53-00.
